Greedily constructing Hamiltonian paths, Hamiltonian cycles and maximum linear forests

David Tankus, Michael Tarsi

Research output: Contribution to journalArticlepeer-review

Abstract

There are various greedy schemas to construct a maximal path in a given input graph. Associated with each such schema is the family of graphs where it always results a path of maximum length, or a Hamiltonian path/cycle, if there exists one. Considerable amount of work has been carried out, regarding the characterization and recognition problems of such graphs. We present here a systematic listing of previous results of this type and fill up most of the remaining empty entries.

Original languageEnglish
Pages (from-to)1833-1843
Number of pages11
JournalDiscrete Mathematics
Volume307
Issue number15
DOIs
StatePublished - 6 Jul 2007

Keywords

  • Greedy algorithm
  • Hamiltonian graphs

Fingerprint

Dive into the research topics of 'Greedily constructing Hamiltonian paths, Hamiltonian cycles and maximum linear forests'. Together they form a unique fingerprint.

Cite this